Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1988, Volume 298, Number 2, Pages 338–342 (Mi dan7828)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICAL PHYSICS

Exact solutions of a class of Boltzmann equations

D. Ya. Petrinaab, A. V. Mishchenkoab

a Institute for Theoretical Physics Academy of Sciences of the Ukrainian SSR, Kiev
b Mathematics Institute, Academy of Sciences of the Ukrainian SSR, Kiev

Full text: PDF file (281 kB)

English version:
Doklady Mathematics, 1988, 33:1, 32–33

Bibliographic databases:
UDC: 531.19
Presented: В. С. Владимиров
Received: 30.12.1986

Citation: D. Ya. Petrina, A. V. Mishchenko, “Exact solutions of a class of Boltzmann equations”, Dokl. Akad. Nauk SSSR, 298:2 (1988), 338–342; Dokl. Math., 33:1 (1988), 32–33

Citation in format AMSBIB
\Bibitem{PetMis88}
\by D.~Ya.~Petrina, A.~V.~Mishchenko
\paper Exact solutions of a class of Boltzmann equations
\jour Dokl. Akad. Nauk SSSR
\yr 1988
\vol 298
\issue 2
\pages 338--342
\mathnet{http://mi.mathnet.ru/dan7828}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0937127}
\zmath{https://zbmath.org/?q=an:0659.76087}
\transl
\jour Dokl. Math.
\yr 1988
\vol 33
\issue 1
\pages 32--33


Linking options:
  • http://mi.mathnet.ru/eng/dan7828
  • http://mi.mathnet.ru/eng/dan/v298/i2/p338

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Gordevskii, “An approximate two-flow solution to the Boltzmann equation”, Theoret. and Math. Phys., 114:1 (1998), 99–108  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. D. Gordevskii, “Biflow distribution with screw modes”, Theoret. and Math. Phys., 126:2 (2001), 234–249  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:19
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022